| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after intraocular lens (iol) implantation, the patient experienced blurry vision, halos and glare.The lens was removed and replaced with a non-company lens in a secondary procedure.The clinical reason for explant was dysphotopsia.There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information was requested, but no further information was available.